# SDR AUS20020436

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Part number: KP260
- Condition: Chafed
- Location: Nacelle/Pylon
- Part time: 20,834 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) WIRE WW268 TO NR 4 TRAILING EDGE PYLON OVERHEAT SWITCH CHAFING ON BOLT HEAD LOCATED IN RT WING ROOT/FLAP AREA (ZONE 286-02-00).
